Dynamic problem of the theory of elasticity for solids of canonical shape
Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 825-828
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_4_a13,
author = {L. I. Fridman},
title = {Dynamic problem of the theory of elasticity for solids of canonical shape},
journal = {Doklady Akademii Nauk},
pages = {825--828},
year = {1986},
volume = {289},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a13/}
}
L. I. Fridman. Dynamic problem of the theory of elasticity for solids of canonical shape. Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 825-828. http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a13/